# SDR DALA2017083006452

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 68,552 hours, 12,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SEAL MAKING AIR NOISE DURING DESCENT. ON CHECK FOUND 4R DOOR WITH FOD DEBRIS. RMVD AND CLEANED ALL FOD DEBRIS. ACCOMPLISHED OPS CHKD IAW AMM 52-11 OPS CHKD GOOD.
